Alert archive / Missouri / Freeze Warnings in 2014

Freeze Warning 1, NWS St. Louis, MO

April 14, 201429 counties in Missouri; 17 counties in Illinois

NWS St. Louis, MO issued this freeze warning at Apr 14, 2014, 4:06 AM CDT for 29 counties in Missouri; 17 counties in Illinois. It took effect at Apr 14, 2014, 11:00 PM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 14, 2014, 4:06 AM CDT (09:06 UTC)
In effect from
Apr 14, 2014, 11:00 PM CDT
Expired
Apr 15, 2014, 9:00 AM CDT
In force
10 hr
Issued by
NWS St. Louis, MO
All 46 counties

Adams County, IL, Bond County, IL, Brown County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Pike County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Madison County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Shelby County, MO, Warren County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 18 km from the middle of the area, began a volume at 09:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 9.1 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2014-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 184 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2014-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 341 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
184 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
753 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
341 m²/s²
0-3 km storm-relative helicity
542 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

995 
WWUS73 KLSX 140906
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
406 AM CDT MON APR 14 2014

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-150000-
/O.NEW.KLSX.FZ.W.0001.140415T0400Z-140415T1400Z/
ADAMS IL-AUDRAIN MO-BOND IL-BOONE MO-BROWN IL-CALHOUN IL-
CALLAWAY MO-CLINTON IL-COLE MO-CRAWFORD MO-FAYETTE IL-FRANKLIN MO-
GASCONADE MO-GREENE IL-IRON MO-JEFFERSON MO-JERSEY IL-KNOX MO-
LEWIS MO-LINCOLN MO-MACOUPIN IL-MADISON IL-MADISON MO-MARION IL-
MARION MO-MONITEAU MO-MONROE IL-MONROE MO-MONTGOMERY IL-
MONTGOMERY MO-OSAGE MO-PIKE IL-PIKE MO-RALLS MO-RANDOLPH IL-
REYNOLDS MO-SHELBY MO-ST. CHARLES MO-ST. CLAIR IL-ST. FRANCOIS MO-
ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN MO-
WASHINGTON IL-WASHINGTON MO-
INCLUDING THE CITIES OF...BELLEVILLE...BOWLING GREEN...CHESTER...
COLUMBIA...EDWARDSVILLE...FARMINGTON...HANNIBAL...
JEFFERSON CITY...LITCHFIELD...MEXICO...QUINCY...SALEM...
ST CHARLES...ST LOUIS...UNION...VANDALIA
406 AM CDT MON APR 14 2014

...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CDT
TUESDAY.

* TIMING...TEMPERATURES WILL FALL BELOW FREEZING TONIGHT.

* TEMPERATURES...IN THE MID 20S TO LOWER 30S.

* IMPACTS...SENSITIVE PLANTS MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

KANOFSKY
3 follow-up statements
081 
WWUS73 KLSX 142051
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
351 PM CDT MON APR 14 2014

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-151200-
/O.CON.KLSX.FZ.W.0001.140415T0400Z-140415T1400Z/
ADAMS IL-AUDRAIN MO-BOND IL-BOONE MO-BROWN IL-CALHOUN IL-
CALLAWAY MO-CLINTON IL-COLE MO-CRAWFORD MO-FAYETTE IL-FRANKLIN MO-
GASCONADE MO-GREENE IL-IRON MO-JEFFERSON MO-JERSEY IL-KNOX MO-
LEWIS MO-LINCOLN MO-MACOUPIN IL-MADISON IL-MADISON MO-MARION IL-
MARION MO-MONITEAU MO-MONROE IL-MONROE MO-MONTGOMERY IL-
MONTGOMERY MO-OSAGE MO-PIKE IL-PIKE MO-RALLS MO-RANDOLPH IL-
REYNOLDS MO-SHELBY MO-ST. CHARLES MO-ST. CLAIR IL-ST. FRANCOIS MO-
ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN MO-
WASHINGTON IL-WASHINGTON MO-
INCLUDING THE CITIES OF...BELLEVILLE...BOWLING GREEN...CHESTER...
COLUMBIA...EDWARDSVILLE...FARMINGTON...HANNIBAL...
JEFFERSON CITY...LITCHFIELD...MEXICO...QUINCY...SALEM...
ST CHARLES...ST LOUIS...UNION...VANDALIA
351 PM CDT MON APR 14 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM CDT TUESDAY...

* TIMING...TEMPERATURES WILL FALL BELOW FREEZING TONIGHT.

* TEMPERATURES...IN THE MID 20S TO LOWER 30S.

* IMPACTS...SENSITIVE PLANTS MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

BRITT
119 
WWUS73 KLSX 150835
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
335 AM CDT TUE APR 15 2014

ILZ069-070-074-079-101-102-MOZ065-072>075-084-085-099-152045-
/O.NEW.KLSX.FR.Y.0001.140416T0600Z-140416T1400Z/
/O.CON.KLSX.FZ.W.0001.000000T0000Z-140415T1400Z/
CLINTON IL-CRAWFORD MO-IRON MO-JEFFERSON MO-MADISON MO-MARION IL-
MONROE IL-RANDOLPH IL-REYNOLDS MO-ST. CLAIR IL-ST. FRANCOIS MO-
STE. GENEVIEVE MO-WASHINGTON IL-WASHINGTON MO-
INCLUDING THE CITIES OF...BELLEVILLE...CHESTER...FARMINGTON...
SALEM
335 AM CDT TUE APR 15 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY.

* TIMING...TEMPERATURES WILL FALL INTO THE LOW TO MID 30S TONIGHT.

* TEMPERATURES...IN THE LOW TO MID 30S.

* IMPACTS...SENSITIVE PLANTS MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

ILZ058>060-064-065-095>100-MOZ018-019-026-027-034>036-041-042-
047>052-059>064-151400-
/O.CON.KLSX.FZ.W.0001.000000T0000Z-140415T1400Z/
ADAMS IL-AUDRAIN MO-BOND IL-BOONE MO-BROWN IL-CALHOUN IL-
CALLAWAY MO-COLE MO-FAYETTE IL-FRANKLIN MO-GASCONADE MO-GREENE IL-
JERSEY IL-KNOX MO-LEWIS MO-LINCOLN MO-MACOUPIN IL-MADISON IL-
MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY IL-MONTGOMERY MO-
OSAGE MO-PIKE IL-PIKE MO-RALLS MO-SHELBY MO-ST. CHARLES MO-
ST. LOUIS CITY MO-ST. LOUIS MO-WARREN MO-
INCLUDING THE CITIES OF...BOWLING GREEN...COLUMBIA...
EDWARDSVILLE...HANNIBAL...JEFFERSON CITY...LITCHFIELD...MEXICO...
QUINCY...ST CHARLES...ST LOUIS...UNION...VANDALIA
335 AM CDT TUE APR 15 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TIMING...TEMPERATURES WILL REMAIN BELOW FREEZING THROUGH THE
  EARLY MORNING HOURS.

* TEMPERATURES...IN THE UPPER 20S TO LOWER 30S.

* IMPACTS...SENSITIVE PLANTS MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

KANOFSKY
673 
WWUS73 KLSX 151348
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
848 AM CDT TUE APR 15 2014

ILZ069-070-074-079-101-102-MOZ065-072>075-084-085-099-160200-
/O.EXP.KLSX.FZ.W.0001.000000T0000Z-140415T1400Z/
/O.CON.KLSX.FR.Y.0001.140416T0600Z-140416T1400Z/
CLINTON IL-CRAWFORD MO-IRON MO-JEFFERSON MO-MADISON MO-MARION IL-
MONROE IL-RANDOLPH IL-REYNOLDS MO-ST. CLAIR IL-ST. FRANCOIS MO-
STE. GENEVIEVE MO-WASHINGTON IL-WASHINGTON MO-
INCLUDING THE CITIES OF...BELLEVILLE...CHESTER...FARMINGTON...
SALEM
848 AM CDT TUE APR 15 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
WEDNESDAY...
...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING...

* TIMING...TEMPERATURES WILL FALL INTO THE LOW TO MID 30S 
  TONIGHT.

* TEMPERATURES...AROUND 40.

* IMPACTS...SENSITIVE PLANTS MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

ILZ058>060-064-065-095>100-MOZ018-019-026-027-034>036-041-042-
047>052-059>064-151500-
/O.EXP.KLSX.FZ.W.0001.000000T0000Z-140415T1400Z/
ADAMS IL-AUDRAIN MO-BOND IL-BOONE MO-BROWN IL-CALHOUN IL-
CALLAWAY MO-COLE MO-FAYETTE IL-FRANKLIN MO-GASCONADE MO-GREENE IL-
JERSEY IL-KNOX MO-LEWIS MO-LINCOLN MO-MACOUPIN IL-MADISON IL-
MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY IL-MONTGOMERY MO-
OSAGE MO-PIKE IL-PIKE MO-RALLS MO-SHELBY MO-ST. CHARLES MO-
ST. LOUIS CITY MO-ST. LOUIS MO-WARREN MO-
INCLUDING THE CITIES OF...BOWLING GREEN...COLUMBIA...
EDWARDSVILLE...HANNIBAL...JEFFERSON CITY...LITCHFIELD...MEXICO...
QUINCY...ST CHARLES...ST LOUIS...UNION...VANDALIA
848 AM CDT TUE APR 15 2014

...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING...

TEMPERATURES HAVE WARMED TO ABOVE FREEZING ACROSS THE WARNED AREA
THIS MORNING...AND THUS THE FREEZE WARNING WILL BE ALLOWED TO
EXPIRE.

$$

JP

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this freeze warning went out at Apr 14, 3:09 AM CDT, 57 minutes earlier.

Area forecast discussion, Apr 14, 3:09 AM CDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
309 AM CDT Mon Apr 14 2014

.SHORT TERM:  (Through Late This Afternoon)
Issued at 304 AM CDT Mon Apr 14 2014

Cold front continues to push southeast across the CWA early this
morning.  FROPA has just occurred at STL, and at the current speed
front should clear our far SE counties before 12z.

Interesting spring forecast for today as unseasonably cold air
surges into the mid-Mississippi Valley.  There should be a bit of a
lull in the wet weather this morning as the region is between
shortwaves, but expect precipitation to ramp back up later this
morning and especially into the afternoon as shortwave enters the
bottom of the trof and pushes into the area.

There will be some ptype issues today as the cold air deepens across
the area.  Critical thickness values drop fairly rapidly over the
northwest half of the CWA already this morning, but forecast
soundings indicate that the morning lull in precip will allow for a
slight moderation in surface/low level temps as well as a slight
increase in the freezing level. However, the next round of afternoon
precipitation will produce some evaporative cooling that will cause
low level temps to drop once again.  Will take the mention of snow
as far east as a PPQ-VIH line this afternoon, but bottom line is
that ptypes will be messy due to the localized effects of
evaporative cooling on low level thermal profiles...especially this
afternoon.

Temps in our far SE counties will likely fall all day today as
they are just now getting into the heart of the CAA. Our NW
counties may see temps rebound several degrees this morning with
the lull in precip, but will likely fall once again this afternoon
as round 2 of the precip develops.

Truett

.LONG TERM:  (Tonight through Sunday)
Issued at 304 AM CDT Mon Apr 14 2014

There are three primary forecast issues for the extended forecast:
a hard freeze tonight, a rapid warm-up on Wed, and a possible
frontal system during Fri-Sat.

Hard freeze tonight...Expect some lingering precipitation before
midnight tonight due to a vort max in the base of an upper level
trough as the trough moves east of the region. BUFKIT profiles
suggest that some of the precip may fall as snow (possibly mixed
with rain), but no accumulation is expected because the ground is
still warm. Temperatures are expected to fall into the mid 20s to
lower 30s due to the unseasonably cold air mass. Temperatures are
expected to remain several degrees below freezing for at least 4-6
hours, therefore a Freeze Warning is warranted because the
growing season has started with the recent warm weather.

Warm-up on Wed...Winds turn southerly by 12z Wed around the back
side of a high pressure center, and the pressure gradient will
tighten ahead of a developing surface low over SD/NE with a
secondary surface low taking shape over the OK/TX panhandles. The
tightening pressure gradient will produce breezy south winds on Wed,
contributing to a rapid warm-up. Went a few degrees warmer than
guidance since guidance has not been warm enough on days with
favorable warming signals. The frontal system discussed below
would tend to keep temperatures warm through Thu.

Possible frontal system late in the week...The upper vort max
associated with the aforementioned northern surface low will quickly
lift toward the Great Lakes on Wed night and Thu. Models depict a
cold/quasistationary front stretching from northern KS through
extreme northwest MO into central IA towards WI with very little
southwestward progress due to the absence of upper forcing once the
system has lifted to the northeast. This front then lifts north as a
warm front once another vort max crosses the Rockies over CO/NM and
the entire southern system lifts northeastward. Models continue to
disagree on how much interaction occurs between a vort max over
southern Canada/northern Plains and the southern system as it lifts
into the central Plains. Chance PoPs look reasonable for now.

Kanofsky

&&

.AVIATION:  (For the 06z TAFs through 06z Monday Night)
Issued at 1028 PM CDT Sun Apr 13 2014

Cold front extending from a surface low over northwestern IL
southwest through UIN and COU will move sewd through the St Louis
metro area just after 06z Monday. The more significant showers and
storms will shift east of the taf sites by 06z Monday, but there
may be lingering patchy light rain or isolated light showers til
around 08z Monday. Surface winds will veer around to a nwly
direction after fropa, and will be relatively strong and gusty late
tonight and Monday due to a tight surface pressure gradient. The
wind will gradually diminish Monday night as a surface ridge
approaches and the surface pressure gradient relaxes. Ceilings
will likely fall into the IFR catagory behind this front, down to
around 1000 ft or slightly lower late tonight and early Monday
morning. The cloud ceiling will gradually rise Monday afternoon,
becoming VFR Monday evening. There will be some light rain mainly
Monday afternoon as an upper level disturbance moves through the
area, possibly mixing with or changing to light snow in UIN and
COU as colder air continues to filter sewd into the area.

Specifics for KSTL: The cold front will move southeastward through
STL just after 06z Monday. The more significant showers and
storms will shift east of STL by 06z Monday, but there may be
lingering post frontal patchy light rain or isolated light showers
until around 08z Monday. The surface wind will veer around to a
nwly direction late tonight after fropa. The wind will remain
strong and gusty through Monday, then diminish Monday night. The
cloud ceiling will lower into the IFR catagory late tonight and
early Monday morning after fropa. The cloud ceiling will gradually
rise into the MVFR catagory Monday afternoon, VFR Monday evening,
then finally clearing out completely late Monday night. Periods
of light rain can be expected Monday afternoon, possibly changing
to a little light rain/snow mix before ending early Monday evening.

GKS

&&

.CLIMATE:

RECORD LOWS FOR 4/15:

STL - 27 IN 1928
COU - 25 IN 1928
UIN - 24 IN 1928
FAM - 24 IN 1928

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FREEZE WARNING from 11 PM this evening to 9 AM CDT Tuesday FOR
     Audrain MO-Boone MO-Callaway MO-Cole MO-Crawford MO-
     Franklin MO-Gasconade MO-Iron MO-Jefferson MO-Knox MO-Lewis
     MO-Lincoln MO-Madison MO-Marion MO-Moniteau MO-Monroe MO-
     Montgomery MO-Osage MO-Pike MO-Ralls MO-Reynolds MO-Shelby
     MO-St. Charles MO-St. Francois MO-St. Louis City MO-St.
     Louis MO-Ste. Genevieve MO-Warren MO-Washington MO.

IL...FREEZE WARNING from 11 PM this evening to 9 AM CDT Tuesday FOR
     Adams IL-Bond IL-Brown IL-Calhoun IL-Clinton IL-Fayette IL-
     Greene IL-Jersey IL-Macoupin IL-Madison IL-Marion IL-Monroe
     IL-Montgomery IL-Pike IL-Randolph IL-St. Clair IL-
     Washington IL.

&&

WFO LSX
Hazardous weather outlook, Apr 13, 11:56 PM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1156 PM CDT SUN APR 13 2014

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-141200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
1156 PM CDT SUN APR 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

TES

Nearby

Freeze Warnings in Missouri, 2014Freeze Warnings in Illinois, 2014Every freeze warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.